Jump to content

Went To Express Care At St. Luke's Hospital


Maxine
 Share

Recommended Posts

Hi---------------------not a very happy camper here-------sorry to be a bummer here folks.

Went to local ER express care, and the doc said I have a type of granuloma---or cellulitis type infection.

He prescribed 500 mgs of keflex---twice a day. I can't imagine what that will do to my body.

And I wanted to keep things calm until I have my CT scan Thursday.

I'm not one of those brave folks. My sympathetic NS is in overdrive already, and I have had huge amounts of stress from different sources, and I'm ready to check into the nearest loony bin.

Any experiences with keflex--(spelling?) out there.

I have really not been myself lately----in fact i'm almost as worried about myself mentally----more then physically.

It started with an eruption type split at the base of my thumb nail. I brushed my doggies teeth last night. It never crossed my mind this little split in my nail---as I had this same thing before, but it never got infected, it just sort of resolved itself---it didn't even have to grow out of my nail.

Sorry for the vent----I'm just tired...................and sick of my body freaking out when something else goes on other then my usual problems.

I know so many of you all have bigger problems to contend with. Unfortunately my support system outside of the forums is pretty non-existant---except for my husband, and he losing his mind also---trying to work two jobs, and help me with things I used to be able to do.

Take Care,

Maxine

Link to comment
Share on other sites

Hi,

I hate times like this when everything seems to be going wrong. ;) As for the Keflex, I have used it a few times. I think I was on it for UTI's or something of that nature. I don't remember having any side effects that caused me to stop using it.

As for the support system I only have this forum and my therapist...as silly as it sounds though sometimes I don't think she quite understands what I am going through....If you wanna talk more feel free to PM me. I hope your nasty infection goes away and things start to look up for you!

Jacquie

Link to comment
Share on other sites

Maxine,

I took Keflex a year ago for an infection and it worked very well. I started to feel some relief within an hour of the first pill. I never noticed any side effects from it.

I hope it works well for you and that the infection clears up soon. I'll be praying for you.

Rachel

Link to comment
Share on other sites

I've had keflex before and never had any problems either. it's a pretty benign antibx.

Sorry things are so bad for you....it seems to be bad time of year for lots of us......my hubs does the same thing as yours and is working a kazillion hours too.....hope it gets better soon....morgan

Link to comment
Share on other sites

Thanks so much----- :)

You should have seen my BP when I went in to the ER area----------it was 140/90---pulse was 90----------------------------my BP always shoots up when I go to the ER--and so does my HR. I was also in an extremely bad mood--my poor hubby........... :) I'll have to do something special for him once all this stuff clears---the infection---the CT scan---------or and lets not forget the other news I got this week--more dental work.

I think just getting past this week will help me out. I'm glad you guys did OK on the keflex-----gives me a little peace of mind. The Doc told me to call Dr. Grubb, but I don't know what good that will do. I told the Doc if my infection looks like it's clearing I'll avoid the keflex----but if not I have it here, as we filled it already. I thought I had a bad reaction on it just before I crashed with POTS---but I can't remember. I have a sort of autoimmune reaction to so many things----I have a rough time with antibiotics especially.

I'm praying for this to look better in the morning. It doesn't seem as red--or sore at this moment. I'm pouring peroxide on it after cleaning with anti-bacterial soap----several times a day, and keep it covered, but also let air get to it. I apply antibiotic ointment before putting on the bandaid.

I'm just overwhelmed lately-thanks for your support and understanding. Ugggg------I get so overstimulated, and all this stuff is just making my head spin. The holidays are rough on me too.........that's a story for another day............. ;)

Love you all-----------

Maxine

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...